# SDR SWIA201125501

- Difficulty date: January 18, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 24,812 hours, 19,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON OUTSIDE OF AIRCRAFT NEAR MAIN CABIN DOOR IS OUT.  (FLT 4881)  RELAMPED EMERGENCY LIGHT.
